# SDR 97FDEA00459

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 1137-1142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0399 004 SKIN IS BULGED BS 1137 - 1142, STR 10 RIGHT.  CUT OUT DAMAGED AREA 2.75 BY 6.55 WHERE SKIN WAS BULGED AT BS 1137 - 1142.  REPAIRED DAMAGED AREA IAW FED EA 7-5310-34193.  ALODINED AND PRIMED AREA IAW FED SRM 51-10-6.  PAINTED IAW FED M/M 51-20-31.  AERODYNAMICALLY SEALED IAW FED SRM 51-31-00.
